# SDR AALA20030217

- Difficulty date: February 12, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AT SOME TIME DURING IN SERVICE, APPARENT OVERHEAT OF STATIC INVERTER CAUSE SMOKE AND HEAT DISCOLORATION TO C3-1 RACK AND WIRING.  REF E-58 NR 3687296, REMOVED, INSPECTED, REINSTALLED AND 0A5 CK E3-1 RACK.  NO APPARENT DAMAGE FOUND JUST DISCOLORATION.  (M)
